# SDR CALA9800408

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lavatory B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV B INBOARD SUPPORT BEAM FORWARD END CORRODED.  THE SUPPORT BEAM WAS REPLACED IAW GMM 10-900-01, PAGE 1.
